advertisement
Question
Posted by: steffie | 2007/03/28

thought of taking my life

On Sunday i felt like taking my life..I am on medication, luvox and risperdal for my OCD. I became so depressed because of my "relationship" a man that does not know what he wants from you and tells you straight that their is no future for our relationship that i took 5 1/2 luvox pills and 2 risperdal tablets to help me take away the hurt and pain. After i took the medication, i ended up with stomach pains and then vomitting as well. For fear we went to the hospital, yes beleive it or not but he was there when i took the medication. I know that if i had more of my luvox medication i would have taken more pills. Doc at hospital said that it was not so severe, the attempted OD. For the last 3 days i have been having headaches and my head feels like it is in somewhat of a shock. Could this be the side effect of taking too much of these pills? How does one get ride of somebody in your life that persist that he wants to be your friend and help you but does not see that he is hurting you? He even tells me that he is hurting with this whole situation. How is that possible?

any advise will do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't like ANY such condition ( aniety, Depression, OCD, whatever ) treated solely with medications. COUNSELLING, espcially of the CBT format, is HIGHLY effective in dealing with such conditions, is even more useful when combined with medications, and your story simply illustrates the lack of value in relying on meds without adding counselling to enable you to deal better with the relationship problems that sound like the root of your discomfort. See a competent counsellor asap, to work on these interpersonal problems that seem to be what is most troubling to you. Reject any further ideas of self-harm --- as you've found, this is never a useful way to deal with such problems. See and talk with a competent shrink as soon as possible, and work through these issues which sound far more urgent than any degree of OCD

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tango | 2007/03/28

I will preume that you are under a Psychiatrist or at least a Psychologist? Please, make an appointment right now. That the first thing you must do without delay.

Reply to Tango

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement